# SDR 2020FA0000085

- Difficulty date: November 30, 2018
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N882MT
- Make and model: Beech 58
- Aircraft serial: TH1343
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part serial: 900
- Condition: Failed
- Location: Mlg Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE ARE THE NEW SWITCHES CALL FOR IN AD2008-13-17 AND SB 24-3807.  THESE NEW SWITCHES HAVE A HIGHER FAILURE RATE COMPARED TO OEM PART.
